Access count of this item: 16

Files in This Item:
File Description SizeFormat 
1901-04.pdf1.17 MBAdobe PDFView/Open
Title: Attractivity and stability for nonautonomous half-linear differential systems (Progress in Qualitative Theory of Ordinary Differential Equations)
Authors: 鬼塚, 政一  KAKEN_name
Author's alias: Onitsuka, Masakazu
Issue Date: Jun-2014
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1901
Start page: 55
End page: 68
Thesis number: KJ00009341799
Appears in Collections:1901 Progress in Qualitative Theory of Ordinary Differential Equations

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.